# SDR 9722889935

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN FUSELAGE NOSE SKIN FS 69.5 BETWEEN LEFT OF CENTER PITOT TUBES (REF PSE 53.09.029 SID INSPECTION).  REPAIRED PER DWG SRO 9530239.
